# SDR KBM2003F00036

- Difficulty date: October 2, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Link
- Part number: 350A33214501
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR PC BEARING, PLAY BEYOND LIMIT.  REPLACED WITH 2 OVERHAULED PITCH LINKS.(K)
